# SDR UPS07849343

- Difficulty date: February 20, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Part number: SAA5801007508
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 1ST CLIP FROM FWD C/S IS CRACKED NR 4 PYLON O/B SKATE ANGLE.  REMOVED, FABRICATED AND INSTALLED CLIP IAW SRM 51-1-20D, DWG 5804007.
